# SDR YAD2008F00001

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN495
- Condition: Intermittent
- Location: Rt Mlg
- Component: Mlg, Beech
- Component part number: 114810000656
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING A PILOT TRAINING FLT MLG WAS EXTENDED USING ALTERNATE EXTENSION PUMP IAW QRH AND POH.  AFTER EXERCISE, PILOT RESET MLG CONTROL CIRCUIT BREAKER & SELECTED GEAR UP.  PILOT REPORTED THAT ALTHOUGH THEY COULD HEAR MLG MOTOR/PUMP RUNNING, MLG DID NOT RETRACT,  ALL DOWN & LOCKED GREEN LIGHTS REMAINED ON,  & CONTROL CIRCUIT BREAKER TRIPPED AFTER 16 SECONDS (MOTOR CONTROL CIRCUIT PROTECTION TIME DELAY).  ACFT LANDED UNEVENTFULLY.  MX COULD NOT DUPLICATE FAULT EVEN AFTER ATTEMPTING TO RECREATE EXACT ORIGINAL SCENARIO - UNLESS HAND PUMP HANDLE WAS NOT STOWED.  ACFT RELEASED FOR SERVICE.  WHILE ACFT WAS BEING LOADED FLT CREW NOTICED THAT MLG SELECTOR HANDLE SAFETY LATCH WAS DISENGAGING AS SOON AS SHIP POWER TURNED ON.  MAX DETERMINED THERE WAS AN INTERMITTENT INTERNAL FAILURE OF RT MLG SAFETY (SQUAT) SWITCH & REPLACED SAME.  (S)
